Journal Report

Discussiones Mathematicae - General Algebra and Applications

Download PDF
Journal Information
Journal Title
Discussiones Mathematicae - General Algebra and Applications
Publisher
Institute of Mathematics, University of Zielona Gora
ISSN
1509-9415
E-ISSN
2084-0373
Database
SCOPUS
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024 ✓
2023 ✓
2021/2022 ✓
2020 ✓
2019 ✓
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Generalized <i>P</i> -derivations on left near-rings
Abdelkarim Boua, Abderrahmane Raji
2026 Vol. 46 Issue 1 Pages 127
Quotient GE-algebras induced by F-pseudo-valuations
Ravi Kumar Bandaru, Young Bae Jun
2026 Vol. 46 Issue 1 Pages 251
Absolute retracts in involutive weak exchange algebras
Ali Molkhasi
2026 Vol. 46 Issue 2 Pages 437
On subgroups of powers
Sompong Chuysurichay, Montakarn Petapirak
2026 Vol. 46 Issue 2 Pages 293
Spectral hyperspaces of Krasner hyperrings
Amartya Goswami
2026 Vol. 46 Issue 2 Pages 427
On closure filters of decomposable Stone ADLs
Noorbhasha Rafi, Rajulapati Vasu Babu, Munnangi Sivamala et al.
2026 Vol. 46 Issue 1 Pages 85
$S$-prime ideals of distributive lattices
Mukkamala Sambasiva Rao
2026 Vol. 46 Issue 2 Pages 325
Relative rank of some infinite monoids of <i>G</i> -equivariant functions
Ramon Ruiz-Medina
2026 Vol. 46 Issue 2 Pages 371
Algebraic identities via 3-prime ideal in quotient near-rings
Slimane El Amrani, Abderrahmane Raji
2026 Vol. 46 Issue 2 Pages 343
Dual pseudomodular property of subgroup lattice of dihedral group
Manoj Dhake, Vilas Kharat, Manish Agalave
2026 Vol. 46 Issue 1 Pages 5
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: November 1, 2026 07:29